# SDR UPS00831426

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1723-1726
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, REMOVED AND REPLACED FLOORBEAM DUE TO CORROSION BEING OUT OF LIMITS.  FABRICATED NEW FLOORBEAM AND INSTALLED TO DC8 SRM 51-2-0.
